# SDR MALA954680

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi/Hdg Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3396 - EN ROUTE TO YXU, THE CREW RECEIVED A HSI HDG MISMATCH ADVISORY.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE CYCLED THE POWER AND WAS UNABLE TO DUPLICATE THE DISCREPANCY.  (M)
